| Model Number |
FIBERTAG TIGHTROPE II |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an all inside anterior cruciate ligament surgery the suture tore tibially while insertion into the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.In addition, a screw was used to secure the tightrope.It was not necessary to do a second surgery.